# SDR UALA2013032101777

- Difficulty date: March 20, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 70,190 hours, 9,889 cycles
- Engine: Pwa PW40903
- System (JASC): 7700 · Engine Indicating System
- Part: Thermocouple
- Part number: 50J761
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EEC SYS TEST FAULT MAINTENANCE MESSAGE 73-51082 OCCURRED MORE THAN ONCE IN LEG 0 THROUGH 5. T3 THERMOCOUPLE PROBE RT ENG, CHANNEL B.  REPLACED T3 THERMOCOUPLE.
